# SDR DL72S000865

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 59,108 hours, 39,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AD 8, FOUND EMERGENCY EXIT SIGN ABOVE L-1 DOOR INOP DURING TEST.  REPLACED LIGHT ASSY AND BATTERIES, OPS NORMAL.
